, , , , ,

Rotanight Plus Tablets by 20

Availability:

In stock


800.00

In stock

  • ROTANIGHT PLUS TABLET
    Paracetamol 500mg & Diphenhydramine 25mg
    Get relief from pain and fall asleep faster with Rotanight Plus Tablets. They are fast-acting, non-
    habit-forming and aspirin-free. These pain relief tablets offer temporary relief of occasional
    headaches, minor aches and pain. They also contain the active ingredient diphenhydramine HCl,
    which lets you drift off into a deep sleep so you can get the rest you need to wake up feeling
    refreshed. Rotanight Plus Tablets help you get a good night’s rest.
    Making the right health decisions can be challenging. With a complete range of products and simple
    solutions, allows you to take care of your family with confidence.
    ROTANIGHT PLUS for Pain & Nighttime Sleep:
    Aspirin free
    Non-habit forming
    Fast acting acetaminophen.
    Extra Strength with 500mg.
    Indications:
    Health Concern:Fever, Headache, Body Aches and Sleeplessness
    Ingredients:
    Active Ingredient Name:Acetaminophen and Diphenhydramine
    Directions:
    Dosage:Acetaminophen: Take 1 or 2 tablets every night at bedtime.
    Warnings
    Do not use
    With any other drug containing acetaminophen (prescription or
    nonprescription). If you are not sure whether a drug contains
    acetaminophen, ask a doctor or pharmacist.
    With any other product containing diphenhydramine, even one used on
    skin.
    In children under 12 years of age.
    If you have ever had an allergic reaction to this product or any of its
    ingredients.
  • Do not use if carton is opened, or neck wrap or foil inner seal imprinted
    “Tylenol” is broken or missing.
    Overdose Warning://In case of overdose, get medical help. This product
    contains acetaminophen. Severe liver damage may occur if you take more than
    4,000 mg of acetaminophen in 24 hours.
Report Abuse
SKU: RM9000 Categories: , , , , ,

Customers' review

5 stars 0 0 %
4 stars 0 0 %
3 stars 0 0 %
2 stars 0 0 %
1 star 0 0 %

Reviews

There are no reviews yet.

Be the first to review “Rotanight Plus Tablets by 20”

Sorry no more offers available
×

Hello!

Thanks for contacting Rotamedics Pharmacy. We will respond to you shortly click on one of our representatives below to chat on WhatsApp or send us an email

sales@rotamedicspharmacy.com

× How can I help you?